|long term complication
Apr 23, 2007
In your response to long term complication who was not able to take all the meds you mentioned the patient should seek medical treatment immediately if they notice visual changes. What could that mean?
Response from Dr. Daar
Thank you for your question.
I apologize for not providing more specifics. What I am worried about is the possible development of CMV retinitis which can occur in people with less than 50 CD4 cells and can cause blindness. The earlier it is diagnosed the better the chance to treat and preserve sight. Consequently, those living with less than 50 CD4 cells I recommend regular ophthomology visits at least every 6 months and urgently for any changes in vision. Particularly worrisome changes would include floaters, flashing lights and loss of part of vision. However, any changes in vision should be taken seriously in this situation and brought to the attention of the provider. Best, Eric
- Sore Throat Worried It Could Be HIV
- Black Spots After Oral Sex Worried I Have HIV
- Dark Bumps After Sensual Massage Worried I Have HIV
- Diarrhea After Anal Sex Condom Broke Worried I Have HIV
- Itchy Vagina After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Painful Ejaculation After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.